American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58C27) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Edward Bierstone and Pierre D. Milman. Geometric and differential properties of subanalytic sets. Bull. Amer. Math. Soc. 25 (1991) 385-393. MR 1102751.
Abstract, references, and article information   
View Article: PDF

[2] Claude André Roche. Real relative cohomology of finite-codimension germs. Bull. Amer. Math. Soc. 7 (1982) 596-598. MR 670134.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1